Research Repository

Inequalities for Chebyshev Functional in Banach Algebras

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Boldea, MV and Megan, M (2017) Inequalities for Chebyshev Functional in Banach Algebras. Cubo : A Mathematical Journal, 19 (1). 53 - 77. ISSN 0716-7776

[img] Text
CU.pdf
Restricted to Repository staff only

Download (371kB)
Item Type: Article
Uncontrolled Keywords: Banach algebras; Power series; Exponential function; Resolvent function; Norm inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 06:56
Last Modified: 20 Aug 2019 06:23
URI: http://vuir.vu.edu.au/id/eprint/36643
DOI: https://doi.org/10.4067/S0719-06462017000100004
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar